T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

On modified GSI method for singular saddle point problems

( Volume 5 Issue 3,March 2018 ) OPEN ACCESS
Author(s):

Juan Li, Dan Zhang

Abstract:

Recently, Miao considered the GSI method for singular saddle point problems and studied the semi-convergence of the GSI method. In this paper, we prove the semi-convergence of Modified GSI method when it is applied to solve the singular saddle point problems.

Paper Statistics:

Total View : 375 | Downloads : 366 | Page No: 33-35 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.